Alert archive / Texas / Flash Flood Watches in 2007
Flash Flood Watch 2, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood watch at May 25, 2007, 11:02 AM CDT for 8 counties in Texas. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- May 25, 2007, 11:02 AM CDT (16:02 UTC)
- Expired
- May 26, 2007, 6:55 PM CDT
- In force
- 32 hr
- Issued by
- NWS Brownsville, TX
- Flood severity
- None
Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Jim Hogg County, TX, Kenedy County, TX, Starr County, TX, Willacy County, TX, Zapata County, TX
The radar
The Brownsville radar (KBRO), 118 km from the middle of the area, began a volume at 16:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 4.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1468 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 646 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS64 KBRO 251602 FFABRO URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE BROWNSVILLE TX 1102 AM CDT FRI MAY 25 2007 ...FLASH FLOOD WATCH IN EFFECT THROUGH 7 PM THIS EVENING FOR THE EASTERN PORTIONS OF DEEP SOUTH TEXAS... .AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL MOVE SLOW EAST ACROSS THE MIDDLE AND LOWER TEXAS COASTLINE THIS AFTERNOON AND THIS EVENING. HEAVY RAIN PRODUCING THUNDERSTORMS ASSOCIATED WITH THIS FEATURE WILL BUILD SOUTH AND SOUTHEAST ALONG THE LOWER TEXAS COASTLINE OVER THE NEXT SEVERAL HOURS INCREASING THE THREAT OF FLASH FLOODING RAINS WITHIN THE WATCH AREA. TXZ250-251-253>257-260000- /O.NEW.KBRO.FF.A.0002.070525T1602Z-070526T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON- COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...FALFURRIAS...SARITA...MCALLEN... EDINBURG...PHARR...MISSION...WESLACO...RAYMONDVILLE... BROWNSVILLE...HARLINGEN...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 1102 AM CDT FRI MAY 25 2007 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF DEEP SOUTH TEXAS... INCLUDING THE FOLLOWING AREAS...BROOKS...COASTAL CAMERON... COASTAL WILLACY...HIDALGO...INLAND CAMERON...INLAND WILLACY AND KENEDY. * UNTIL 7 PM CDT THIS EVENING * HEAVY RAIN PRODUCING THUNDERSTORMS CONTINUE TO BUILD SOUTH AND SOUTHEAST ALONG THE LOWER TEXAS COASTLINE THROUGH THIS AFTERNOON AND EARLY EVENING. THIS WILL INCREASE THE THREAT OF FLASH FLOODING WITHIN THE WATCH AREA...ESPECIALLY ALONG THE HIGHWAY 77 CORRIDOR NORTH OF HARLINGEN. * DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ SPEECE
7 follow-up statements
000 WGUS64 KBRO 252043 FFABRO URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE BROWNSVILLE TX 343 PM CDT FRI MAY 25 2007 ...FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF OF DEEP SOUTH TEXAS THROUGH SATURDAY EVENING... .AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL PERSIST OVER THE MIDDLE AND LOWER TEXAS COASTLINE THIS EVENING INTO SATURDAY. THIS FEATURE IN COMBINATION WITH HIGH HUMIDITY VALUES WILL MAINTAIN THE THREAT OF HEAVY RAIN PRODUCING THUNDERSTORMS TONIGHT AND TOMORROW. TXZ248-249-252-260500- /O.EXB.KBRO.FF.A.0002.000000T0000Z-070527T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ZAPATA-JIM HOGG-STARR- INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE... RIO GRANDE CITY...ROMA 343 PM CDT FRI MAY 25 2007 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF DEEP SOUTH TEXAS... INCLUDING THE FOLLOWING AREAS...JIM HOGG...STARR AND ZAPATA. * THROUGH SATURDAY EVENING * AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL PERSIST OVER THE MIDDLE AND LOWER TEXAS COASTLINE THIS EVENING INTO SATURDAY. THE COMBINATION OF THIS FEATURE AND HIGH HUMIDITY VALUES WILL MAINTAIN THE THREAT OF HEAVY RAIN PRODUCING THUNDERSTORMS THROUGH TOMORROW. ALTHOUGH NO SIGNIFICANT RAINFALL IS OCCURRING OVER JIM HOGG...STARR AND ZAPATA COUNTIES AT THIS TIME. ADDITIONAL CONVECTION WILL LIKELY REFORM TOMORROW MORNING AND AFTERNOON INCREASING THE FLOODING THREAT. * DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ TXZ250-251-253>257-260500- /O.EXT.KBRO.FF.A.0002.000000T0000Z-070527T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON- COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...FALFURRIAS...SARITA...MCALLEN... EDINBURG...PHARR...MISSION...WESLACO...RAYMONDVILLE... BROWNSVILLE...HARLINGEN...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 343 PM CDT FRI MAY 25 2007 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH SATURDAY EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF DEEP SOUTH TEXAS...INCLUDING THE FOLLOWING AREAS...BROOKS...COASTAL CAMERON...COASTAL WILLACY...HIDALGO... INLAND CAMERON...INLAND WILLACY AND KENEDY. * THROUGH SATURDAY EVENING * HEAVY RAIN PRODUCING THUNDERSTORMS CONTINUE TO AFFECT CAMERON COUNTY AND ARE MOVING STEADILY SOUTHEAST MAINTAINING THE FLASH FLOODING THREAT OVER THE SOUTHERN TIP OF TEXAS OVER THE NEXT ONE TO TWO HOURS. ADDITIONAL CONVECTION WILL LIKELY REFORM TOMORROW MORNING AND AFTERNOON INCREASING THE FLOODING THREAT. ANY ADDITIONAL RAINFALL OCCURRING OVER GROUND SATURATED BY THE PREVIOUS RAINFALL WILL MAINTAIN THE FLOODING THREAT TONIGHT INTO SATURDAY. * DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ SPEECE
000 WGUS64 KBRO 260243 FFABRO FLOOD WATCH NATIONAL WEATHER SERVICE BROWNSVILLE TX 943 PM CDT FRI MAY 25 2007 ...FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF OF DEEP SOUTH TEXAS THROUGH SATURDAY EVENING... .AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL PERSIST OVER THE MIDDLE AND LOWER TEXAS COASTLINE THIS EVENING INTO SATURDAY. THIS FEATURE IN COMBINATION WITH HIGH HUMIDITY VALUES WILL MAINTAIN THE THREAT OF HEAVY RAIN PRODUCING THUNDERSTORMS TONIGHT AND TOMORROW. TXZ248>257-261000- /O.CON.KBRO.FF.A.0002.000000T0000Z-070527T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE...FALFURRIAS... SARITA...RIO GRANDE CITY...ROMA...MCALLEN...EDINBURG...PHARR... MISSION...WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN... PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 943 PM CDT FRI MAY 25 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF DEEP SOUTH TEXAS...INCLUDING THE FOLLOWING AREAS...BROOKS...COASTAL CAMERON...COASTAL WILLACY...HIDALGO... INLAND CAMERON...INLAND WILLACY...JIM HOGG...KENEDY...STARR AND ZAPATA. * THROUGH SATURDAY EVENING * AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL PERSIST OVER THE MIDDLE AND LOWER TEXAS COASTLINE THIS EVENING INTO SATURDAY. THE COMBINATION OF THIS FEATURE AND HIGH HUMIDITY VALUES WILL MAINTAIN THE THREAT OF HEAVY RAIN PRODUCING THUNDERSTORMS THROUGH TOMORROW. ALTHOUGH SIGNIFICANT RAINFALL HAS ENDED THIS EVENING ACROSS DEEP SOUTH TEXAS...ADDITIONAL CONVECTION COULD DEVELOP LATE TONIGHT AND THROUGH SATURDAY MORNING AND AFTERNOON INCREASING THE FLOODING THREAT. AREAS MOST SUSCEPTIBLE TO ADDITIONAL FLOODING WILL BE CAMERON...WILLACY...HIDALGO AND KENEDY COUNTIES WHERE THE SOIL HAS BECOME SATURATED FROM VERY HEAVY RAIN THAT OCCURRED EARLY FRIDAY MORNING AND THROUGH THE AFTERNOON. * DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ GB
000 WGUS64 KBRO 260706 FFABRO FLOOD WATCH NATIONAL WEATHER SERVICE BROWNSVILLE TX 200 AM CDT SAT MAY 26 2007 ...FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF OF DEEP SOUTH TEXAS THROUGH SATURDAY EVENING... .AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL PERSIST OVER THE MIDDLE AND LOWER TEXAS COASTLINE THIS EVENING INTO SATURDAY. THIS FEATURE IN COMBINATION WITH HIGH HUMIDITY VALUES WILL MAINTAIN THE THREAT OF HEAVY RAIN PRODUCING THUNDERSTORMS TODAY. TXZ248>257-270100- /O.CON.KBRO.FF.A.0002.000000T0000Z-070527T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE...FALFURRIAS... SARITA...RIO GRANDE CITY...ROMA...MCALLEN...EDINBURG...PHARR... MISSION...WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN... PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 200 AM CDT SAT MAY 26 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF DEEP SOUTH TEXAS...INCLUDING THE FOLLOWING AREAS...BROOKS...COASTAL CAMERON...COASTAL WILLACY...HIDALGO... INLAND CAMERON...INLAND WILLACY...JIM HOGG...KENEDY...STARR AND ZAPATA. * THROUGH SATURDAY EVENING * AN UPPER LEVEL TROUGH OF LOW PRESSURE IN CONJUNCTION WITH HIGH MOISTURE CONTENT OF OUR ATMOSPHERE WILL ONCE AGAIN PRESENT THE PROBLEM OF FLASH FLOODING OVER ALL OF THE RIO GRANDE VALLEY TODAY. AREAS MOST SUSCEPTIBLE TO ADDITIONAL FLOODING WILL BE CAMERON...WILLACY...HIDALGO AND KENEDY COUNTIES...WHERE THE SOIL HAS BECOME SATURATED FROM 4 TO 6 INCHES OF RAIN HAVE ALREADY BEEN RECEIVED DURING OUR RAINY FRIDAY. * REMEMBER...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. TURN AROUND...DONT DROWN A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ PHILO
000 WGUS64 KBRO 260709 CCA FFABRO FLOOD WATCH NATIONAL WEATHER SERVICE BROWNSVILLE TX 200 AM CDT SAT MAY 26 2007 ...FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF OF DEEP SOUTH TEXAS THROUGH SATURDAY EVENING... .AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL PERSIST OVER THE MIDDLE AND LOWER TEXAS COASTLINE TODAY. THIS FEATURE IN CONJUNCTION WITH HIGH MOISTURE IN OUR ATMOSPHERE WILL MAINTAIN THE THREAT OF HEAVY RAIN PRODUCING THUNDERSTORMS TODAY. TXZ248>257-270100- /O.CON.KBRO.FF.A.0002.000000T0000Z-070527T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE...FALFURRIAS... SARITA...RIO GRANDE CITY...ROMA...MCALLEN...EDINBURG...PHARR... MISSION...WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN... PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 200 AM CDT SAT MAY 26 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF DEEP SOUTH TEXAS...INCLUDING THE FOLLOWING AREAS...BROOKS...COASTAL CAMERON...COASTAL WILLACY...HIDALGO... INLAND CAMERON...INLAND WILLACY...JIM HOGG...KENEDY...STARR AND ZAPATA. * THROUGH SATURDAY EVENING * AN UPPER LEVEL TROUGH OF LOW PRESSURE IN CONJUNCTION WITH HIGH MOISTURE CONTENT OF OUR ATMOSPHERE WILL ONCE AGAIN PRESENT THE PROBLEM OF FLASH FLOODING OVER ALL OF THE RIO GRANDE VALLEY TODAY. AREAS MOST SUSCEPTIBLE TO ADDITIONAL FLOODING WILL BE CAMERON...WILLACY...HIDALGO AND KENEDY COUNTIES...WHERE FROM 4 TO 6 INCHES OF RAIN HAS ALREADY BEEN RECEIVED DURING OUR RAINY FRIDAY. * REMEMBER...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. TURN AROUND...DONT DROWN A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ PHILO
000 WGUS64 KBRO 260712 CCB FFABRO FLOOD WATCH NATIONAL WEATHER SERVICE BROWNSVILLE TX 200 AM CDT SAT MAY 26 2007 ...FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF OF DEEP SOUTH TEXAS THROUGH SATURDAY EVENING... .AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL PERSIST OVER THE MIDDLE AND LOWER TEXAS COASTLINE TODAY. THIS FEATURE IN CONJUNCTION WITH HIGH MOISTURE IN OUR ATMOSPHERE WILL MAINTAIN THE THREAT OF HEAVY RAIN PRODUCING THUNDERSTORMS TODAY. TXZ248>257-270100- /O.CON.KBRO.FF.A.0002.000000T0000Z-070527T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE...FALFURRIAS... SARITA...RIO GRANDE CITY...ROMA...MCALLEN...EDINBURG...PHARR... MISSION...WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN... PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 200 AM CDT SAT MAY 26 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF DEEP SOUTH TEXAS...INCLUDING THE FOLLOWING AREAS...BROOKS...COASTAL CAMERON...COASTAL WILLACY...HIDALGO... INLAND CAMERON...INLAND WILLACY...JIM HOGG...KENEDY...STARR AND ZAPATA. * THROUGH SATURDAY EVENING * AN UPPER LEVEL TROUGH OF LOW PRESSURE IN CONJUNCTION WITH HIGH MOISTURE CONTENT OF OUR ATMOSPHERE WILL ONCE AGAIN PRESENT THE PROBLEM OF FLASH FLOODING OVER ALL OF THE RIO GRANDE VALLEY TODAY. AREAS MOST SUSCEPTIBLE TO ADDITIONAL FLOODING WILL BE CAMERON...WILLACY...HIDALGO AND KENEDY COUNTIES...WHERE FROM 4 TO 6 INCHES OF RAIN HAVE ALREADY BEEN RECEIVED DURING OUR RAINY FRIDAY. * REMEMBER...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. TURN AROUND...DONT DROWN A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ PHILO
000 WGUS64 KBRO 261601 FFABRO FLOOD WATCH NATIONAL WEATHER SERVICE BROWNSVILLE TX 1101 AM CDT SAT MAY 26 2007 ...FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF OF DEEP SOUTH TEXAS THROUGH SATURDAY EVENING... .AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL PERSIST OVER MUCH OF TEXAS TODAY. THIS FEATURE IN CONJUNCTION WITH HIGH MOISTURE IN OUR ATMOSPHERE WILL MAINTAIN THE THREAT OF HEAVY RAIN PRODUCING THUNDERSTORMS TODAY AND EARLY THIS EVENING. TXZ248>257-270000- /O.CON.KBRO.FF.A.0002.000000T0000Z-070527T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE...FALFURRIAS... SARITA...RIO GRANDE CITY...ROMA...MCALLEN...EDINBURG...PHARR... MISSION...WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN... PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 1101 AM CDT SAT MAY 26 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF DEEP SOUTH TEXAS...INCLUDING THE FOLLOWING AREAS...BROOKS...COASTAL CAMERON...COASTAL WILLACY...HIDALGO... INLAND CAMERON...INLAND WILLACY...JIM HOGG...KENEDY...STARR AND ZAPATA. * UNTIL 8 PM CDT THIS EVENING * AN UPPER LEVEL TROUGH OF LOW PRESSURE IN COMBINATION WITH HIGH MOISTURE CONTENT IN OUR ATMOSPHERE WILL MAINTAIN THE POTENTIAL OF FLASH FLOODING OVER MUCH OF DEEP SOUTH TEXAS TODAY. AREAS MOST SUSCEPTIBLE TO ADDITIONAL FLOODING WILL BE CAMERON... WILLACY...HIDALGO AND KENEDY COUNTIES...WHERE WIDESPREAD HEAVY RAINFALL OCCURRED YESTERDAY. ALTHOUGH MOST OF THE CURRENT THUNDERSTORM ACTIVITY IS LOCATED OFFSHORE OF THE LOWER TEXAS COASTLINE...ANY ADDITIONAL THUNDERSTORM ACTIVITY THAT FORMS FURTHER INLAND COULD QUICKLY RESULT IN ADDITIONAL FLASH FLOODING. * REMEMBER...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. TURN AROUND...DONT DROWN A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ SPEECE
000 WGUS64 KBRO 262355 FFABRO FLOOD WATCH NATIONAL WEATHER SERVICE BROWNSVILLE TX 655 PM CDT SAT MAY 26 2007 ...FLASH FLOOD WATCH IS CANCELLED... TXZ248>257-270100- /O.CAN.KBRO.FF.A.0002.000000T0000Z-070527T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE...FALFURRIAS... SARITA...RIO GRANDE CITY...ROMA...MCALLEN...EDINBURG...PHARR... MISSION...WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN... PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 655 PM CDT SAT MAY 26 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF DEEP SOUTH TEXAS HAS BEEN CANCELLED. CLOUD COVER THROUGH MOST OF THE DAY LIMITED THE AMOUNT OF DAYTIME HEATING INHIBITING CONVECTIVE DEVELOPMENT. COOLING SURFACE TEMPERATURES AS THE SUNSET WILL ALLOW THE BOUNDARY LAYER TO CONTINUE STABILIZING FURTHER INHIBITING CONVECTION. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood watch went out at May 25, 9:15 AM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, May 25, 9:15 AM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 915 AM CDT FRI MAY 25 2007 .DISCUSSION...THE MCS NOW AFFECTING THE EWX AND CRP CWAS CONTINUES TO MOVE SLOWLY EASTWARD SPREADING THE HEAVIER CONV MORE EASTWARDS TOWARDS THE MIDDLE TX COASTLINE. MEANWHILE TO THE SOUTH...A SMALL CLUSTER OF CONV PERSISTS ABOUT 90 NM SSW OF BRO WITH LITTLE NORTHWARD MOVEMENT. THIS MORNINGS BRO SOUNDING SHOWS A PRETTY MOIST AND UNSTABLE AIRMASS IN PLACE OVER THE REGION WITH A PWAT NEAR 1.8 INCHES AND A CAPE NEAR 3840 J/KG. THE FIRST FEW VSBL SATL IMAGES SHOW THE SKIES OVER DEEP SOUTH TEXAS GENERALLY STAYING MOSTLY CLEAR. BUT BELIEVE THAT THIS WILL BE SHORT LIVED AS THE DAYTIME HEATING HELP REBUILD THE CU DECKS LATER TODAY. THIS WILL LIKELY HELP REGENERATE ADDITIONAL CONVECTION LATER TODAY IN THE AFTERNOON AND EARLY EVENING HOURS. THE NAM/GFS AND RUC GUIDANCE SHOW SOME FORM OF 500 MB SHORT WAVE TROUGH ADVECTING OVER CENTRAL TX TODAY HELPING TO ENHANCE UVV OVER THE REGION. THE GFS SEEMS TO HAVE INITIALIZED ON THE MCS FORMATION AND MOVEMENT THIS MORNING. HOWEVER...BOTH THE GFS AND NAM GUIDANCE KEEP GOOD POPS IN PLACE FOR THE SHORT TERM AND FEEL THAT IT WILL ONLY BE A MATTER OF TIME UNTIL THE AFTERNOON HEATING HELPS FIRE OFF ADDITIONAL CONV. THE SPC DAY1 OUTLOOK INDICATES THAT THE OVERALL SVR POTENTIAL WILL BE LIMITED TODAY WITH NO SLGT RISK INDICATED. THIS LOOKS REASONABLE AS THE HIGHER PWAT VALUES INDICATE THAT HEAVIER RAINFALL WILL BE THE MAIN THREAT IN THE SHORT TERM. DESPITE THE PATCHY HEAVIER RAINFALL THAT OCCURRED LAST NIGHT AND THIS MORNING...THE LIMITED COVERAGE LATER TODAY HAS ALLOWED PLENTY OF RUNOFF TO OCCUR. ALSO...FFG FROM EARLY THIS MORNING WAS PRETTY HIGH FOR THE ENTIRE BRO CWA AND BELIEVE THAT THE SOIL AROUND THE REGION CAN HANDLE SOME ADDITIONAL RAINFALL BEFORE SIGNIFICANT SATURATION OCCURS. SO WILL NOT POST A FFA AT THIS TIME...BUT WILL RE-EXAMINE THIS ISSUE LATER TODAY. HAVE MADE MINOR ADJUSTMENTS TO THE POPS AND TEMPS...BUT OTHERWISE...THE OVERALL WORDING OF THE ZFP LOOKS ON TRACK. && .MARINE...BUOY 42020 REPORTED EAST-SOUTHEAST WINDS NEAR 16 KNOTS GUSTING TO NEAR 18 KNOTS WITH SEAS SLIGHTLY OVER 6 FEET WITH A PERIOD OF 8 SECONDS AT 08 CDT/13 UTC. A SMALL CRAFT ADVISORY IS IN EFFECT FROM 20 TO 60 NAUTICAL MILES OFFSHORE FOR TODAY AND TONIGHT DUE TO ROUGH SEAS. THE SMALL CRAFT ADVISORY MAY NEED TO BE EXTENDED SATURDAY AND SATURDAY NIGHT IF THE UNFAVORABLE MARINE CONDITIONS PERSIST. MODERATE WINDS AND SEAS ARE FORECAST SUNDAY THROUGH EARLY NEXT WEEK AS THE PRESSURE GRADIENT WEAKENS OVER THE GULF OF MEXICO. && .AVIATION...SHOWERS AND THUNDERSTORMS WILL BE THE MAIN THREAT TO AIRPORT OPERATIONS TODAY THROUGH THIS EVENING. CONDITIONS WILL BE MORE FAVORABLE FOR PILOTS TONIGHT...WITH A THREAT FOR PRECIPITATION EXPECTED SATURDAY. && .BRO WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY GMZ170-175 THROUGH 12Z. && SYNOPTIC/GRIDS...60 MARINE/AVIATION...66 MESO...ABBOTT THIS PRODUCT IS ALSO AVAILABLE ON OUR INTERNET WEB PAGE AT: HTTP://WWW.SRH.NOAA.GOV/BRO
Hazardous weather outlook, May 25, 9:30 AM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 930 AM CDT FRI MAY 25 2007 TXZ248>257-261100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 930 AM CDT FRI MAY 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. LOCALLY HEAVY SHOWERS AND THUNDERSTORMS WILL PRODUCE TEMPORARY PONDING OF WATER ON ROADS AND IN LOW LYING AREAS TODAY...ESPECIALLY WHERE MODERATE TO HEAVY RAINS OCCURRED LAST NIGHT. THERE IS A SMALL CRAFT ADVISORY IN EFFECT TODAY THROUGH TONIGHT FROM 20 TO 60 MILES OFFSHORE DUE TO ROUGH SEAS. AND...THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA. NO OTHER HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE SMALL CRAFT ADVISORY MAY NEED TO BE EXTENDED SATURDAY THROUGH SATURDAY NIGHT IF THE ROUGH SEAS PERSIST. A MODERATE TO HIGH RISK OF RIP CURRENTS AT THE LOCAL BEACHES WOULD LIKELY ACCOMPANY THE ROUGH SEAS. AND...SHOWERS AND THUNDERSTORMS ARE FORECAST THROUGH MUCH OF THE PERIOD. NO OTHER HAZARDOUS WEATHER IS ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED. TOMASELLI
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 12:01 AM CDT | Flash Flood Warning | BRO | Hidalgo, Willacy | 89 min |
| May 25, 10:43 AM CDT | Flash Flood Warning | BRO | Cameron | 62 min |
| May 25, 11:03 AM CDT | Flash Flood Warning | BRO | Willacy | 57 min |
| May 25, 11:22 AM CDT | Marine Weather Statement | BRO | 98 min | |
| May 25, 11:23 AM CDT | Flash Flood Warning | BRO | Kenedy | 67 min |
| May 25, 12:17 PM CDT | Special Marine Warning | BRO | 58 min | |
| May 25, 12:28 PM CDT | Flash Flood Warning | BRO | Kenedy | 62 min |
| May 25, 1:21 PM CDT | Flash Flood Warning | BRO | Cameron, Willacy | 84 min |
| May 25, 1:32 PM CDT | Flash Flood Warning | BRO | Kenedy | 88 min |
| May 25, 1:46 PM CDT | Flash Flood Warning | BRO | Hidalgo | 59 min |
| May 25, 2:50 PM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo, Willacy | 115 min |
| May 25, 4:55 PM CDT | Flash Flood Warning | BRO | Cameron | 95 min |
Nearby
Flash Flood Watches in Texas, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.